# SDR CKSA98321

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 820-860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, IN MAIN CABIN ON FLOOR SUPPORT BETWEEN BS 820 THROUGH BS 860, RBL 10 IS CORRODED.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW B747 SRM 51-10-06.  ID MATERIAL PN BAC1520-1566 IAW B747 SRM 53-10-21.  REPAIRED SEAT TRACK IAW B747 SRM 53-10-21.  CORROSION TASK CARD NUMBER C53-210-03-4.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00445.
